# SDR V0XD201404300105

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,082 hours, 16,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL 3L STRINGER CRACKED AT FS 280.  REPAIRED LINTEL STRINGER IAW REO 670-53-21-493 REV C & SB 670BA-53-040, REC C.
